Skip to content

Perfect subsets of generalized Baire spaces and long games

Research output: Contribution to journalArticle

Standard

Perfect subsets of generalized Baire spaces and long games. / Schlicht, Philipp.

In: Journal of Symbolic Logic, Vol. 82, No. 4, 09.01.2018, p. 1317-1355.

Research output: Contribution to journalArticle

Harvard

Schlicht, P 2018, 'Perfect subsets of generalized Baire spaces and long games', Journal of Symbolic Logic, vol. 82, no. 4, pp. 1317-1355.

APA

Schlicht, P. (2018). Perfect subsets of generalized Baire spaces and long games. Journal of Symbolic Logic, 82(4), 1317-1355.

Vancouver

Schlicht P. Perfect subsets of generalized Baire spaces and long games. Journal of Symbolic Logic. 2018 Jan 9;82(4):1317-1355.

Author

Schlicht, Philipp. / Perfect subsets of generalized Baire spaces and long games. In: Journal of Symbolic Logic. 2018 ; Vol. 82, No. 4. pp. 1317-1355.

Bibtex

@article{eb04c5cd810d412a8f36bdb3ac25ce9b,
title = "Perfect subsets of generalized Baire spaces and long games",
author = "Philipp Schlicht",
year = "2018",
month = "1",
day = "9",
language = "English",
volume = "82",
pages = "1317--1355",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Cambridge University Press",
number = "4",

}

RIS - suitable for import to EndNote

TY - JOUR

T1 - Perfect subsets of generalized Baire spaces and long games

AU - Schlicht, Philipp

PY - 2018/1/9

Y1 - 2018/1/9

M3 - Article

VL - 82

SP - 1317

EP - 1355

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

IS - 4

ER -